Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 74, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2013, 7:51 PM CDT for 4 counties in Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 7:51 PM CDT (00:51 UTC)
- Expired
- Jun 25, 2013, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 76 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 8:05 PM CDT | TSTM WND GST 65 | Union Mills, IN | ESTIMATED GUST. TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 741 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
162 WUUS53 KIWX 260051 SVRIWX INC091-099-141-149-260130- /O.NEW.KIWX.SV.W.0074.130626T0051Z-130626T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 751 PM CDT TUE JUN 25 2013 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LA PORTE COUNTY IN NORTHWEST INDIANA... NORTHWESTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA... SOUTHWESTERN ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA... NORTHEASTERN STARKE COUNTY IN NORTHWEST INDIANA... * UNTIL 830 PM CDT/930 PM EDT/ * AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM KVPZ TO HAMLET...AND MOVING NORTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * SEVERE THUNDERSTORMS WILL BE NEAR... WESTVILLE AND KOONTZ LAKE AROUND 800 PM CDT. KINGSFORD HEIGHTS AND WALKERTON AROUND 910 PM EDT. NORTH LIBERTY AROUND 930 PM EDT. OTHER LOCATIONS IN THE WARNING INCLUDE HASKELL...GROVERTOWN... TYNER...UNION MILLS...TRACY...SOUTH CENTER...SALEM HEIGHTS... TEEGARDEN...KINGSBURY AND STILLWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4167 8635 4137 8634 4133 8694 4155 8694 TIME...MOT...LOC 0051Z 240DEG 29KT 4144 8696 4140 8660 HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
413
WWUS53 KIWX 260118
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT TUE JUN 25 2013
INC149-260128-
/O.CAN.KIWX.SV.W.0074.000000T0000Z-130626T0130Z/
STARKE IN-
818 PM CDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STARKE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4151 8659 4150 8681 4156 8687 4167 8635
4140 8634
TIME...MOT...LOC 0118Z 240DEG 29KT 4155 8671 4151 8635
$$
INC091-099-141-260130-
/O.CON.KIWX.SV.W.0074.000000T0000Z-130626T0130Z/
ST. JOSEPH IN-LA PORTE IN-MARSHALL IN-
818 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MARSHALL...CENTRAL LA PORTE AND SOUTHWESTERN ST. JOSEPH COUNTIES
UNTIL 830 PM CDT/930 PM EDT/...
AT 816 PM CDT/916 PM EDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM KINGSFORD HEIGHTS TO NORTH LIBERTY...AND MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CENTRAL LA
PORTE...NORTHWESTERN MARSHALL AND SOUTHWESTERN ST. JOSEPH COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...FISH LAKE AND CRUMSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4151 8659 4150 8681 4156 8687 4167 8635
4140 8634
TIME...MOT...LOC 0118Z 240DEG 29KT 4155 8671 4151 8635
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:18 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 25, 6:18 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 718 PM EDT TUE JUN 25 2013 .SYNOPSIS... SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER THE NEXT TWO DAYS...BRINGING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER THUNDERSTORMS WILL ARRIVE BY WEDNESDAY. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 344 PM EDT TUE JUN 25 2013 BOUNDARIES ARE EVERYWHERE. SURFACE-BASED CAPE VALUES OVER ILLINOIS AND MUCH OF INDIANA ARE WELL OVER 4000 J/KG. IN THE WAKE OF THE EARLIER CONVECTION...TEMPERATURES AND MOISTURE HAVE RECOVERED AND NOW SEEING SURFACE TEMPERATURES IN THE UPPER 80S THROUGHOUT THE REGION. EVENSO HIGH RESOLUTION MODELS ALL SUGGEST AND THIS IS EVIDENT IN SATELLITE AND RADAR THAT THE CAP IS FIRMLY IN CONTROL AT THIS TIME. ADDITIONALLY THERE IS AN ABUNDANCE OF CIRRUS OVER THE ENTIRE REGION AS WE CONTINUE TO BE UNDER A WEAK UPPER LEVEL FLOW PATTERN. THIS HAS CREATED SEVERAL DIFFERENTIAL HEATING BOUNDARIES WHICH HAVE STARTED TO SHOW UP IN HAND ANALYSIS OF THE SURFACE FIELDS. WITHOUT ANY PRONOUNCED TRIGGERING MECHANISMS...CONVECTION HAS BEEN SLOW TO DEVELOP AND THOSE STORMS THAT HAVE FORMED...QUICKLY DISSIPATE. THIS WILL PERSIST THROUGH THE AFTERNOON...HOWEVER AS CONVECTION FORMS OVER ILLINOIS/WISCONSIN...EXPECT TO SEE CONVECTION SPREAD EASTWARD...SIMILAR TO MONDAY NIGHT AND SPREAD INTO NORTHERN INDIANA LATE THIS EVENING. AS A RESULT HAVE KEPT THE PREVIOUS POP/WX/QPF TRENDS IN PLACE AND HAVE ONLY MADE MINOR ADJUSTMENTS TO INCLUDE GUSTY WINDS AND HEAVY RAINFALL. WATER VAPOR IMAGERY SHOWS A PRONOUNCED JET MAX ENTERING THE FOUR CORNERS REGION AND THIS WILL HELP TO TRIGGER CONVECTION AGAIN LATE TONIGHT ACROSS THE PLAINS. AS THE MEDIUM RANGE MODELS HAVE BEEN ADVERTISING THIS WILL HELP TO DEEPEN THE TROF INTO THE EASTERN/NORTHEASTERN US. PRIOR TO THAT...THE SURFACE TROF/FRONTAL BOUNDARY WILL SHIFT EASTWARD DURING THE DAY WEDNESDAY. PREDICATED ON THE CONVECTIVE DEVELOPMENT TONIGHT...THE SEVERE FOCUS MAY ACTUALLY SHIFT SOUTH. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 344 PM EDT TUE JUN 25 2013 12Z ENSEMBLE AND OPERATIONAL GUIDANCE REMAINED IN EXCELLENT AGREEMENT WRT PATTERN CHANGE LATE THIS WEEK INTO THE UPCOMING WEEKEND. ANOMALOUS/HIGHLY AMPLIFIED/BLOCKY PATTERN TO TAKE SHAPE WITH DEEP LONGWAVE UPPER TROUGH PROGGED TO BUILD INTO THE EASTERN CONUS DOWNSTREAM OF AN IMPRESSIVE NORTHEAST PACIFIC NEGATIVE HEIGHT ANOMALY AND BUILDING WESTERN NOAM RIDGE. THE RESULT LOCALLY WILL BE A TREND TOWARD BELOW NORMAL TEMPERATURES BY THIS WEEKEND INTO EARLY NEXT WEEK. ALSO...CYCLONIC FLOW WITH STEEPENING LAPSE RATES UNDER COLD POOL ALOFT WILL LIKELY SUPPORT DIURNALLY DRIVEN SCT SHOWERS/THUNDER...MAINLY LATER FRIDAY INTO THE WEEKEND AS SEVERAL MID LEVEL IMPULSES ROTATE THROUGH. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 718 PM EDT TUE JUN 25 2013 INSTABILITY HAS CONTINUED TO INCREASE THIS EVENING WITH A FEW STORMS BEGINNING TO BREAK THROUGH THE CAP. FORCING IS LIMITED THOUGH AND CONVECTION REMAINS SCATTERED SO FAR. WATER VAPOR LOOP SHOWS A WEAK SHORTWAVE ENTERING THE REGION WITH AN MCS DEVELOPING OVER CENTRAL ILLINOIS. THIS ACTIVITY SHOULD REMAIN SOUTH OF THE TERMINALS WITH ONLY SCATTERED THUNDERSTORMS IN OUR AREA. GIVEN ROUGHLY 3000 J/KG OF SBCAPE IN PLACE OVER THE AREA...ANY STORMS THAT DO DEVELOP COULD BE SEVERE WITH STRONG WINDS BUT CONFIDENCE IN ONE OF THESE STORMS DEVELOPING OVER THE TERMINALS IS LOW. PATCHY FOG IS POSSIBLE OVERNIGHT WITH VERY HIGH SURFACE DEWPOINTS BUT STEADY SURFACE WINDS SHOULD KEEP VISIBILITIES MVFR OR HIGHER. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED BY TOMORROW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...LEWIS LONG TERM...STEINWEDEL AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 25, 9:03 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1003 AM EDT TUE JUN 25 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-261415- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1003 AM EDT TUE JUN 25 2013 /903 AM CDT TUE JUN 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP FROM THE WEST...INTENSIFY AND MOVE RAPIDLY EAST THIS AFTERNOON AND EVENING. AS THE STORMS STRENGTHEN...SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...TORRENTIAL RAINFALL AND HAIL UP TO 1 INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WITH A THREAT FOR SIGNIFICANT DAMAGING WINDS AND VERY LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING. SPOTTERS WILL LIKELY BE REQUIRED ON WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-261415- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1003 AM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME POSSIBLY SEVERE THIS AFTERNOON AND EVENING PRODUCING GUSTY WINDS IN EXCESS OF 50 KNOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...SOME POSSIBLY SEVERE WEDNESDAY AFTERNOON AND EVENING WITH A THREAT FOR GUSTY WINDS IN EXCESS OF 50 KNOTS AND ISOLATED LARGE HAIL. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 25, 7:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
824 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG 1 NW BRONSON 41.88N 85.21W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN ON POWER LINES
0815 PM TSTM WND DMG 10 S COLDWATER 41.80N 85.00W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN BLOCKING ROAD
&&
CEOLocal storm report, Jun 25, 7:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
829 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG BRONSON 41.87N 85.19W
06/25/2013 BRANCH MI EMERGENCY MNGR
NUMEROUS REPORTS OF TREES DOWN
&&
CEOLocal storm report, Jun 25, 7:38 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
838 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM FLOOD THREE RIVERS 41.94N 85.63W
06/25/2013 ST. JOSEPH MI AMATEUR RADIO
STORM GUTTERS OVERSPILLING INTO LAWNS
&&
CEOLocal storm report, Jun 25, 7:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
840 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG 1 NW QUINCY 41.95N 84.90W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN ON POWER LINE
0836 PM TSTM WND DMG 8 S QUINCY 41.83N 84.88W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN BLOCKING LESTER ROAD W OF RAY
&&
CEOLocal storm report, Jun 25, 7:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
844 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG 1 NE QUINCY 41.95N 84.87W
06/25/2013 BRANCH MI EMERGENCY MNGR
TREE DOWN ON POWER LINE
&&
CORRECTED LOCATION
CEOLocal storm report, Jun 25, 7:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
845 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL BRONSON 41.87N 85.19W
06/25/2013 M1.00 INCH BRANCH MI LAW ENFORCEMENT
&&
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:40 PM CDT | Severe Thunderstorm Warning | IWX | Steuben | 50 min |
| Jun 25, 7:45 PM CDT | Severe Thunderstorm Warning | IWX | Cass, Fulton | 45 min |
| Jun 25, 7:53 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 52 min |
| Jun 25, 8:00 PM CDT | Special Marine Warning | IWX | 90 min | |
| Jun 25, 8:10 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, Marshall, Saint Joseph | 50 min |
| Jun 25, 8:21 PM CDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 54 min |
| Jun 25, 8:33 PM CDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble | 42 min |
| Jun 25, 8:40 PM CDT | Special Weather Statement | IWX | Kosciusko | 35 min |
| Jun 25, 8:48 PM CDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 42 min |
| Jun 25, 8:49 PM CDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 41 min |
| Jun 25, 9:18 PM CDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Noble, Steuben | 4 hr |
| Jun 25, 10:52 PM CDT | Special Weather Statement | IWX | Jay | 23 min |
| Jun 26, 1:17 AM CDT | Areal Flood Advisory | IWX | DeKalb, LaGrange, Noble, Steuben | 9 hr |
| Jun 26, 4:53 AM CDT | Special Weather Statement | IWX | Kosciusko | 37 min |
| Jun 26, 5:06 AM CDT | Special Weather Statement | IWX | LaPorte | 24 min |
| Jun 26, 5:22 AM CDT | Areal Flood Advisory | IWX | LaPorte | 3 hr |
| Jun 26, 6:29 AM CDT | Flash Flood Warning | IWX | LaPorte | 6 hr |
| Jun 26, 8:10 AM CDT | Areal Flood Advisory | IWX | LaPorte, Marshall, Saint Joseph, Starke | 3 hr |
| Jun 26, 8:25 AM CDT | Flash Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 10 hr |
| Jun 26, 8:39 AM CDT | Flash Flood Warning | IWX | Kosciusko, LaPorte, Marshall, Saint Joseph, Starke | 6 hr |
| Jun 26, 9:00 AM CDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke, Whitley | 3 hr |
| Jun 26, 9:06 AM CDT | Special Weather Statement | IWX | Adams, Allen, Wells, Whitley | 39 min |
| Jun 26, 10:17 AM CDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 63 hr |
| Jun 26, 10:28 AM CDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 6 days |
| Jun 26, 12:30 PM CDT | Areal Flood Warning | IWX | LaPorte | 6 hr |
| Jun 26, 3:19 PM CDT | Special Weather Statement | IWX | Adams, Blackford, Jay, Wells | 56 min |
| Jun 26, 3:51 PM CDT | Special Weather Statement | IWX | Huntington | 24 min |
| Jun 26, 5:17 PM CDT | Special Weather Statement | IWX | Steuben | 43 min |
| Jun 26, 5:34 PM CDT | Special Weather Statement | IWX | DeKalb | 41 min |
| Jun 26, 6:38 PM CDT | Areal Flood Warning | IWX | LaPorte | 9 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.